# SDR UIEA2014041600149

- Difficulty date: April 16, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 72,509 hours, 216,676 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MSG APU BATTERY CHARGER.  PERFORMED TROUBLESHOOTING IAW FIM 24-31-805.  FOUND APU BATTERY FAULTY, REPLACED IAW AMM 24-31-04.  SYS OPERATIONS & GND CHECKED GOOD.
